RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 23–26 (Mi dan39116)  

MATHEMATICS

A generalization of S. N. Bernstein's inequality for trigonometric polynomials

T. G. Genchev

Sofia University

Full text: PDF file (464 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.53
Presented: M. A. Lavrent'ev
Received: 16.12.1974

Citation: T. G. Genchev, “A generalization of S. N. Bernstein's inequality for trigonometric polynomials”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 23–26

Citation in format AMSBIB
\Bibitem{Gen75}
\by T.~G.~Genchev
\paper A generalization of S.\,N.~Bernstein's inequality for trigonometric polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 23--26
\mathnet{http://mi.mathnet.ru/dan39116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0393432}
\zmath{https://zbmath.org/?q=an:0325.42001}


Linking options:
  • http://mi.mathnet.ru/eng/dan39116
  • http://mi.mathnet.ru/eng/dan/v223/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019